Hardy spaces, A..., and singular integrals on chord-arc domains
Mathematica Scandinavica, Tome 50 (1982), pp. 221-247
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
chord-arc domain, Calderon-Zygmund singular integrals, Ap weights, Littlewood-Paley g-function, Lusin S-function
@article{MS2_1982__50_166794,
author = {Carlos E. Kenig and David S. Jerison},
title = {Hardy spaces, {A...,} and singular integrals on chord-arc domains},
journal = {Mathematica Scandinavica},
pages = {221--247},
year = {1982},
volume = {50},
zbl = {0509.30025},
url = {http://geodesic.mathdoc.fr/item/MS2_1982__50_166794/}
}
Carlos E. Kenig; David S. Jerison. Hardy spaces, A..., and singular integrals on chord-arc domains. Mathematica Scandinavica, Tome 50 (1982), pp. 221-247. http://geodesic.mathdoc.fr/item/MS2_1982__50_166794/